Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gorgeousgal

Septra/Bactrim side effects that you have personally experienced?

Recommended Posts

Believe it or not septra started working for me after the first dose. I kid you not. Its been a week now and I am still completely clear. However, I have been feeling weak, slight headache and slight sore throat. No stomach pains or vomiting. No skin rashes or jaundice like symptoms. Does my condition sound like a side effect of septra or do you think I am just having the flu/common cold. Please help.....thank you!

Share this post


Link to post
Share on other sites

Those are my exact symptoms with Bactrim. I thought it was all in my head so I stopped using it for a couple of days and went back to using Cephelaxin and my symptoms stopped. I started using it again about a week ago and again I have terrible headaches and perpetually feel fatigued. I haven't had any rashes or anything that is noted in possible side effects - just bad headaches and I feel tired all the time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×